Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lipitor side effects problems ejulacting

Premium Questions

doctor1 MD

ARE THE SIDE EFFECTS THE SAME IF I USE LIPITOR OR RED YEAST RICE ? ...

doctor1 MD

and almost everything, but I am concerned about the possible side effects related to my prescribed daily ...Doctor, I have been prescribed Lipitor instead of Provastatin (which I used for a long time ...

doctor1 MD

i am currently taking maicardis plus 80 and am having leg cramps dryness of the mouth I remember having these effects with lipitor and coveram what do you think the problem might be ...

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had ...

doctor1 MD

Hello kind sir: My son’s doctor still felt that the Latuda has the least side effects. One of the biggest problems is that my son cannot tell if the medication is working. I️ can see some results ...

Public Forum Discussions

doctor1 MD

, if after experiencing side effects (not being able to fall asleep is a major problem) should I alert my ...I have been prescribed Simvastatin on April 12, 2017, for cholesterol. I was prescribed Lipitor ...

doctor1 MD

on another siteof voicebox side effects with Prilosec, no mention of these problems with Lipotor. Any ideas? ... have a stuttering or voicebox problem that has been increasing in severity over the last month. I ...

doctor1 MD

damage from first one and place 3 stents in coronary arteries. I have had problems with the medications, plavix, lipitor, ranexa and so medications were changed and dosage was cut in half. I m 58, 5 2 1 ...

doctor1 MD

that I shouldn t take antibiotic w/generic lipitor. What is the possible problem? ...Thank you. I was recently prescribed generic lipitor by my PCP. I had previously bee given ...

doctor1 MD

In the past I have been on lipitor, (Feb.4, 2001.) Went off July 21, 2001,and had very bad pains in most muscles. I also had memory loss and also had a problem with pains in both my arms. If I needed ...

doctor1 MD

experience side effects to adjust from there. I have looked at reviews and it reminded me of the side effects ...In the past, I have taken Pravachol, Zetia and Lipitor. My experiences with those drugs (statins ...

doctor1 MD

I recently got taken off Lipitor because I had terrible pain in my leg. My cardiologist took me off ... the same problems with it also. They recommended Ashwagandha instead. I am on generic Plavix and generic ...

doctor1 MD

Hi, I was just prescribed (Atorvastatin) Lipitor today and the side effects are a concern. I ... fruit instead of taking the Lipitor? I don t think I will continue on this site because I didn t think ...

doctor1 MD

I have osteoporosis and have tried all the medications. My problem is that I have side effects ... a rheumatologist and may have to go on injections. I have read there are terrible side effects from the injections ...

doctor1 MD

I have been taking lipitor for at least 20 years--mainly because I smoked. I haven t smoked in 6 ... if stopping it immediately will cause any problems. The only other medications I take are Spiriva in haler, 18 ...

Mobile Questions and Answers

doctor1 MD

Hi There is no side effects of shagging

doctor1 MD

no risk, no side effect

doctor1 MD

no side effects as it is a herbal preparation...